| Model Number |
96570-117 |
| Medical Device Problem Codes |
Crack (1135); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a a bio-medicus nextgen femoral arterial cannula and kit, it was reported that when the package was unpacked a crack was found at the interface.The device was replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that the cannula was not heated or cooled prior to use.Correction b5: medtronic received information that prior to use of a bio-medicus nextgen femoral arterial cannula or jugular venous cannula, it was reported that when the package was unpacked a crack was found at the interface.Correction d3 (mfr name), d3.6 (postal code) d4.5 (unique identifier (udi) #): these fields have been updated.Correction h6.1 (device codes (fdd/annex a)): this code has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.